1ml of syrup contains 3mg citrate butamirate.
liquid, non-crystallising sorbitol (E420), sucralose (E955), sodium chloride, benzoic acid (E210), glycerol (E422), sodium hydroxide, raspberry flavor AR0320 (Himbeere fl. (Mixture of aromatic substances and solvent), 3- cis-hexenol, 1,2-propylene glycol, vanillin), vanilla aroma AR0345 (diethyl, ethyl butyrate, vanillin, 1,2-propylene glycol, water), purified water.
Excipients with known effect:
propylene glycol, sorbitol, sodium and benzoic acid.
Dry cough remedies. Maxipulmon syrup is a drug for dry cough remedies indicated in the course of a dry (unproductive), nagging cough of different origin. As an active substance, this drug contains Butamirati citras (butamirate citrate) with a concentrated dose of 3mg / 1ml. Twice the concentration of the ingredient in Maxipulmon is twice as small as the amount of syrup your child will receive! The drug is indicated for children from 3 years of age.
dry, nagging cough of different origin, dry cough remedies.
Oral use. Children aged 3-6: 2.5ml syrup three times a day, children aged 6-12 years 5ml syrup 3 times a day. Adolescents over 12 years: 7.5 ml of 3x syrup per day. Adults 7.5 ml of syrup 4 x daily. The maximum duration of treatment without a doctor's recommendation is 1 week. The product can not be used in children under the age of 3.